The EMS Publishing House is now EMS Press and has its new home at

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen

Full-Text PDF (531 KB) | Metadata | Table of Contents | ZAA summary
Volume 1, Issue 3, 1982, pp. 85–90
DOI: 10.4171/ZAA/22

Published online: 1982-06-30

Remarks on the dual least action principle

Michel Willem[1]

(1) Université Catholique de Louvain, Belgium

Let $L$ be a self-adjoint operator with a closed range in a Hilbert space $H$ and let $\psi$ be a convex function on $H$. Under a non resonance assumption the surjectivity of $L + \partial \psi$ is studied.

No keywords available for this article.

Willem Michel: Remarks on the dual least action principle. Z. Anal. Anwend. 1 (1982), 85-90. doi: 10.4171/ZAA/22